Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 136043, 7 pages
http://dx.doi.org/10.1155/2013/136043
Research Article

Approximate Solution of Nonlinear System of BVP Arising in Fluid Flow Problem

1Department of Mathematics, Faculty of Science, Hashemite University, Zarqa 13115, Jordan
2School of Mathematical Sciences, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia
3Department of Mathematics, Faculty of Science, Al-Balqa' Applied University, Salt 19117, Jordan

Received 15 December 2012; Accepted 7 April 2013

Academic Editor: Alexei Mailybaev

Copyright © 2013 A. K. Alomari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We extend for the first time the applicability of the Optimal Homotopy Asymptotic Method (OHAM) to find approximate solution of a system of two-point boundary-value problems (BVPs). The OHAM provides us with a very simple way to control and adjust the convergence of the series solution using the auxiliary constants which are optimally determined. Comparisons made show the effectiveness and reliability of the method.